# SDR UALA2009113003682

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 33,704 hours, 7,430 cycles
- Engine: Pwa PW4077
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Part number: 513881504
- Condition: Faulty
- Location: Sat Comm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS SAT VOICE LOST MESSAGES.  REPLACED CABLE ASSY W23101, P/N 513881-504, PORT SMHGA LEFT ANT TO PORT BSU.  OP CKS AND SAT VOICE OP CKS NORMAL.  REPLACED CONNECTOR DM23088B.  CANNOT REPLACE ANY MORE CONNECTERS ON THIS CABLE W6185 DUE TO LENGTH OF CABLE.  SATCOM NEEDS OPERATIONAL CHECK.  ACCOMPLISHED OPERATIONAL CHECK, SYSTEM RETURNED TO SERVICE.
